Problemas dolo cabeza y vit B Hi everyone! I'm new here. I have CFS (10 years of this) adrenal fatigue and I suspect I have Hypothiroidism too (I have the symptoms and my mum has CFS+AF+Hasimotos) The only medicine I take is HC and I'm slowly weaning from it as I don't like it anymore + I want to get tested (adrenals + thyroid) so I need to be off it for that. I do take a basic multivitamin that helps a bit with things like hair, restes legs and muscle cramps... and from time to time I take 1,000mg vit C, specially when I get "the ill feeling" like a flu camming. Lately I have been trying to help my adrenals. I read a lot about it and decided to start slow (no cortex, etc) with just supplements to help them get stronger. For people with AF and low cortisol it is recommended: - B complex 100 (with normal flic acid + B12. Yes I know! Not so good. But I didn´t know then) - B5 200 - Vit C 1,000 - Sea salt several times a day (pinch) So thats is what I toke and I did get: Good symptoms: The first week I felt great. I had more energy therefore more desire to do things. I was washing up and instead of getting tired because of standing up I wanted to dance. Wooa!! My hair did improve a lot (I have lost a lot and now is really thin and dry) and the best part is: I coul stand up for longer without feeling the earth gravity wanting to push me down as I always feel (I have orthostatic hypotension - can manage 1h standing up) oh! and the muscles of my face did improve. Generally my face looks tired, but while on B's it did look better as a few years ago. Bad symptoms: The worst was the headache. It was always there and day by day it did get stronger. At first I ignored it as I loved the positive results. But in the end it was unbearable and I had to take daily paracetamols. I had a pressure on my head especially on my temples. My temples were warm, painfully and pounding. The muscles on my jaw and neck becamed rigid and stiff.In general my muscles where more stiff. I did get some pimples or acne or similar in.places I usually dont get. A few in.the.neck. The same type as when I eat something that doesnt agree with me. No.whiteheads or so. Big bumps. I did get lots or gray hairs, don´t know if because the extra salt or the B's. So like something was aging me quickly. Also when I went to bed, I felt sometimes my hands getting sleep (numbess I think is the word) I did get that in the past but not since I take a multivitamin. So it was weird to get this symptom back. And, when I would lye down to sleep I could feel a pounding in my neck and ears. Didn´t like that a bit. So its like the Bs didnt agree with my body. Like they have created some sort of imbalance. But in the other hand I love how I felt and I need to understand why I felt good and why I can´t tolerate them. I stoped the new suplements. I still had the bad symptoms.for a few more days. When I felt better I tryed again but this time at smaller doses: 25mg B complex 1,000mg Vit C Sea salt Same story woth weaker symptoms. But in the end I was always with headache and tight muscles. So I stopped again. The following week I was very ill. Really low temps, weakness, pain all over my body, faint, dizzy, headache that will not go away, did sweet more. My boyfriend told me my pupils were fluctuating like crazy. I tried to find answer in the adrenal forum I was on. Didn't found it. I when to a health store and the recommended me Magnesium. I started taking a bit of magnesium.amd felt.a bit better. I added the calcium.+ vit D and felt even better. This has helped me with headache and muscleache but the body is still a bit stiff and I can feel I still have a tiny pressure in temples. I have stopped the multivitamin bc I need my body to get clean of those B's. Reading and interesting post on this forum about methil.... I sow my symtoms did happen to people playing with some Bs. So what Im trying to do is to understand WHY the Bs gave me soo much but my body dont tolerate them. And WHAT can I do to tolerate them.